Alert archive / New Jersey / Small Craft Advisories in 2011

Small Craft Advisory 78, NWS Philadelphia/Mount Holly

October 17, 2011

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 17, 2011, 12:51 PM EDT. It took effect at Oct 17, 2011, 1:00 PM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2011, 12:51 PM EDT (16:51 UTC)
In effect from
Oct 17, 2011, 1:00 PM EDT
Expired
Oct 17, 2011, 3:00 PM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WHUS71 KPHI 171651
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 PM EDT MON OCT 17 2011


ANZ450-451-172200-
/O.CAN.KPHI.SC.Y.0077.000000T0000Z-111017T2200Z/
/O.NEW.KPHI.SC.Y.0078.111017T1700Z-111017T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1251 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* WINDS...WEST AROUND 15 KT WITH A FEW GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ452>455-171800-
/O.CAN.KPHI.SC.Y.0077.000000T0000Z-111017T1700Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1251 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS CONTINUE TO SLOWLY DIMINISH ACROSS THE WATERS. 

$$
1 follow-up statement
572 
WHUS71 KPHI 171900
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT MON OCT 17 2011


ANZ450-451-172000-
/O.CAN.KPHI.SC.Y.0078.000000T0000Z-111017T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
300 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
CRITERIA. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 11:04 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Oct 17, 11:04 AM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1104 AM EDT MON OCT 17 2011

.SYNOPSIS...
AN INTENSE AREA OF LOW PRESSURE NEAR JAMES BAY CANADA WILL WEAKEN
THROUGH TUESDAY AS IT SHIFTS TO THE EAST. MEANWHILE, A WEAK COLD
FRONT WILL STALL JUST SOUTH OF OUR AREA TODAY. AN AREA OF LOW
PRESSURE WILL THEN DEVELOP ACROSS THE SOUTHEASTERN STATES LATE
TUESDAY AND THEN TRACK NEAR OUR REGION ON WEDNESDAY. HIGH PRESSURE
WILL THEN GRADUALLY BUILD TOWARD OUR AREA FRIDAY AND SATURDAY. THE
NEXT COLD FRONT WILL BEGIN TO APPROACH ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHORT TERM UPDATES WERE MINOR...MAINLY TIMING OF THE RETREATING
LOW/MID LEVEL CLOUDINESS. POPS THAT WERE ADDED EARLIER WERE
REMOVED SINCE THE PCPN HAS DRIER UP FOR THE MOST PART. SMALL
CHANGES TO TEMPS/DEW POINTS AND WINDS WERE MADE.

A DEVELOPING WESTERLY FLOW AND 850 MB TEMPERATURES...HIGHS TODAY
SHOULD BE CLOSER TO THE WARMER GFS MOS NUMBERS. THESE NUMBERS HAVE
BEEN VERIFYING BETTER THE LAST FEW CYCLES DURING THE DAY. THE
SUNSHINE WILL HELP WITH HEATING...ALLOWING ACCESS TO 25 TO 30
KNOTS OF WIND AT THE TOP OF IN THE INVERSION. THIS SHOULD RESULT
IN WESTERLY WIND GUSTS BETWEEN 25 AND 30 MPH LATER THIS MORNING
THROUGH MID AFTERNOON...BEFORE DROPPING OFF.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE QUASI ZONAL MID LEVEL FLOW THIS EVENING STARTS TO BACK AS THE
STRONG SHORT WAVE OVER THE INTERMOUNTAIN WEST STARTS TO APPROACH.
THIS WILL ALLOW HIGH AND MID LEVEL CLOUDINESS TO STREAM INTO THE
REGION. LOW LEVEL TEMPERATURE AND WIND FIELDS ARE HINTING THAT THE
FRONT THAT CROSSES THE AREA THIS MORNING MAY TRY TO RIDE BACK NORTH
AS A WARM FRONT LATER TONIGHT. THE ISENTROPIC LIFT ASSOCIATED WITH
THE WARM FRONT IS MID LEVEL AND COMPARATIVELY DRY.

GIVEN THE LOW LEVEL DRYNESS IN PLACE TO START...WILL HOLD OFF
MENTIONING ANY SHOWERS WITH THE WARM FRONT. WITH HIGH AND MID LEVEL
CLOUDINESS MOVING IN DURING THE EVENING...THE GFS MOS NUMBERS APPEAR
TO BE TOO LOW. LOWS TONIGHT WERE BASED MORE ON THE HIGHER NAM MOS
NUMBERS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A RATHER ACTIVE START TO THIS TIME FRAME FOLLOWED BY A PERIOD OF
MORE TRANQUIL CONDITIONS. THE SYNOPTIC SETUP IS COMPRISED OF A
LESSENING TROUGH ACROSS EASTERN CANADA TO START. THERE IS THEN
SIGNIFICANT ENERGY FORECAST TO DIVE SOUTHEASTWARD THROUGH THE PLAINS
INTO TUESDAY WHICH TAKES THE INITIAL TROUGH AND AMPLIFIES IT ONCE
AGAIN. THIS TROUGH THEN BECOMES HIGHLY AMPLIFIED TUESDAY AND
WEDNESDAY, WHICH TENDS TO DEVELOP A SURFACE LOW ON ITS EASTERN SIDE.
WE MADE NEED TO WATCH SOME SORT OF TROPICAL ENTITY MOVING
NORTHEASTWARD OUT OF THE FAR NORTHWESTERN CARIBBEAN, AND GETTING
CAUGHT UP IN THIS AMPLIFYING TROUGH. THE MAIN SURFACE LOW DEVELOPS
IN THE VICINITY OF THE SOUTHEASTERN U.S. THEN LIFTS NORTHWARD. THE
MODEL GUIDANCE IS IN DECENT AGREEMENT WITH THE LARGER PICTURE,
HOWEVER THE EXACT TRACK AND THE RESULTING DETAILS CARRIES SOME
UNCERTAINTY, ALTHOUGH A MORE INLAND TRACK MAY BE MORE OF THE
CONSENSUS.

FOR TUESDAY, GENERALLY THE CALM BEFORE THE STORM /AT LEAST DURING
THE DAY/ AS WAA GRADUALLY STRENGTHENING HELPS TO FOCUS MORE OF A
WARM FRONT TO OUR SOUTH. THIS INITIAL WAA AND SOME LOW-LEVEL
CONVERGENCE TRIES TO FOCUS A NARROW RIBBON OF LIFT MAINLY ACROSS THE
FAR NORTHERN PART OF THE CWA IN THE MORNING. THIS LOOKS GENERALLY
WEAK AND THE SUB-CLOUD LAYER MAY BE DRY ENOUGH TO KEEP THIS AT BAY.
THE SIGNAL IN THE QPF FIELDS OF THE MODEL GUIDANCE SUGGEST PERHAPS A
LIGHT SHOWER OR SOME SPRINKLES ACROSS THE NORTH IN THE MORNING. THE
WAA AND ALSO MOISTURE ADVECTION STRENGTHENS THROUGH THE NIGHT AS A
TROUGH AMPLIFIES TO OUR WEST AND LOW PRESSURE ORGANIZES TO OUR
SOUTH. AS A RESULT OF THE INCREASING DYNAMICS COUPLED WITH DEEPENING
MOISTURE /STRONG LOW-LEVEL THETA-E ADVECTION, WAA AND DEEPENING
UPGLIDE/, AN AREA OF RAIN SHOULD RAPIDLY DEVELOP TO OUR SOUTH AND
SPREAD NORTHWARD GENERALLY DURING THE SECOND HALF OF THE NIGHT. AS A
RESULT, THE POPS INCREASE QUITE A BIT THROUGH THE NIGHT FROM SOUTH
TO NORTH. THERE ARE HINTS IN SOME OF THE MODEL GUIDANCE THAT THE
STORM MAY INITIALLY HAVE TWO DIFFERENT SURFACE LOWS, ONE ACROSS
EASTERN NORTH CAROLINA AND ANOTHER ONE IN THE UPPER OHIO VALLEY.
THIS WOULD LEAD TO A COLD AIR DAMMING TYPE SIGNATURE BUT MAY NOT
LAST WITH THE LACK OF A STRONG SURFACE HIGH TO OUR NORTH OR
NORTHEAST. HOWEVER, THE STRENGTHENING WIND FIELD WILL HELP TO ADVECT
HIGHER PW AIR INTO THE AREA ALONG WITH WAA AND THIS COULD ALLOW FOR
AT LEAST ELEVATED INSTABILITY TO ARRIVE ESPECIALLY IN OUR SOUTHERN
ZONES LATE.

FOR WEDNESDAY, THE SURFACE LOW WILL BE TRACKING NORTH AND THE TRACK
OF THIS WILL BE CRUCIAL ESPECIALLY REGARDING INSTABILITY AND
PROBABLY THE AXIS OF HEAVIER RAIN. THERE WILL ALSO BE SOME TROPICAL
MOISTURE GETTING PULLED NORTH FROM A WEAKER LOW THAT MAY END UP
GETTING ABSORBED INTO THE MAIN TROUGH. WHETHER ITS THIS LOW OR A
SECOND ONE THAT FORMS OVER THE SOUTHEASTERN U.S., THE TROPICAL
CONNECTION IS THERE AND PW VALUES ARE FORECAST TO RISE TO CLOSE TO
TWO INCHES. THE GFS WOULD IMPLY MORE OF DRY SLOT WORKING IN WITH
EVEN SOME OTHER MODELS INDICATING THIS. THERE SHOULD BE SOME
LESSENING OF THE RAIN DURING THE AFTERNOON WITH IT POSSIBLY BECOMING
MORE SHOWERY /CONVECTIVE/ AS THE MAIN THETA-E, WAA AND LOW-LEVEL JET
START TO SHIFT TO OUR NORTH AND EAST. INTERESTINGLY ENOUGH, THE 850
MB DEW POINTS ARE FORECAST TO RISE TO NEAR +15C WEDNESDAY. THIS
SHOWS HOW MUCH MOISTURE IS FORECAST TO BE TRANSPORTED NORTHWARD.
THEREFORE, SOME OF THE RAIN SHOULD BE HEAVY AT TIMES AND COUPLED
WITH THE POSSIBILITY OF ADDED THUNDER, THIS WILL HAVE TO BE WATCHED
FOR A FLOODING POTENTIAL EVEN IF ITS MAINLY POOR DRAINAGE AREAS
/FALLEN LEAVES MAY LOCALLY ENHANCE SOME FLOODING AS THEY TEND TO
COLLECT AND BLOCK STORM DRAINS/. BASED ON THE ADVECTION OF THETA-E
AND THE AXIS OF RATHER ROBUST WAA, WE WILL CONTINUE TO MENTION
ISOLATED THUNDER. IF WE DO NOT GET INTO THE WARM SECTOR, THE
INSTABILITY WILL TEND TO REMAIN ELEVATED. AS THE UPPER-LEVEL TROUGH
EDGES CLOSER IN THE AFTERNOON, THERE IS THE POTENTIAL FOR A
LOW-TOPPED CONVECTIVE LINE TO MOVE THROUGH PARTS OF THE REGION. IF
THIS OCCURS, LOCALLY DAMAGING WINDS COULD OCCUR ESPECIALLY IF WE ARE
ABLE TO MIX THIS DOWN WITH LITTLE OR NO STABLE LAYER NEAR THE
SURFACE PRESENT. BASED ON THE UNCERTAINTY ON HOW MUCH ACTUAL SURFACE
BASED INSTABILITY CAN DEVELOP, WE WILL HOLD OFF ON ANY ENHANCED
WORDING. IF THE BOUNDARY LAYER CAN WARM ENOUGH, IT MAY TURN BREEZY
ESPECIALLY THE FARTHER EAST ONE GOES GIVEN THE STRENGTHENING
LOW-LEVEL JET. WE WILL CONTINUE TO MENTION THIS STORM IN THE
HAZARDOUS WEATHER OUTLOOK.

FOR THURSDAY AND FRIDAY, THERE COULD BE SOME SPRINKLES OR SHOWERS
ACROSS THE FAR NORTHWEST ON THURSDAY FROM THE GREAT LAKES WITHIN THE
COOL CYCLONIC FLOW. THE CAA COMBINED WITH THE TIGHTENED PRESSURE
GRADIENT WILL WORK WITH INCREASED MIXING THURSDAY FOR BREEZY TO
WINDY CONDITIONS. AS OF NOW, THIS GENERALLY LOOKS TO BE BELOW
ADVISORY CRITERIA. HIGH PRESSURE BEGINS TO SLIDE TOWARD OUR AREA
FRIDAY, HOWEVER THERE MAY STILL BE BREEZY CONDITIONS. HIGH PRESSURE
THEN SETTLES IN FOR SATURDAY AND THE NEXT COLD FRONT APPROACHES ON
SUNDAY.

AS FOR TEMPERATURES, WE GENERALLY TOOK A MOS BLEND FOR TUESDAY AND
WEDNESDAY, THEN WENT MORE TOWARD CONTINUITY WEDNESDAY NIGHT THROUGH
SUNDAY. WE DID BLEND IN WITH CONTINUITY A SMALL PERCENTAGE OF THE
MOSGUIDE. DEPENDING ON THE STORM TRACK WEDNESDAY, THERE ARE SOME
HINTS THAT THE TEMPERATURES RISE SOME TUESDAY NIGHT ESPECIALLY
ACROSS THE SOUTHEASTERN PART OF THE CWA.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

HIGH AND MID LEVEL CLOUDS WILL CONTINUE TO MOVE EAST THIS MORNING.
THIS WILL ALLOW HEATING TO OCCUR...AND THE HEATING WILL RESULT IN
MIXING. MODEL SOUNDINGS SHOW 20 TO 30 KNOTS OF WIND AT THE TOP OF
THE INVERSION...AND THIS SHOULD RESULT IN WEST WINDS GUSTING
BETWEEN 20 AND 25 KNOTS AT ALL TERMINALS BETWEEN 1400 UTC AND 2100
UTC. DRY LOW LEVELS SHOULD LIMIT CUMULUS DEVELOPMENT...WITH VFR
CONDITIONS CONTINUING INTO THIS EVENING.

THE GUSTINESS SHOULD END AS HEATING ENDS. WINDS SHOULD BACK TO THE
SOUTH AND SOUTHWEST AND REMAIN BELOW 7 KNOTS FOR MUCH OF THE
OVERNIGHT. HIGH AND POSSIBLY MID LEVEL CLOUDS ARE EXPECTED LATE THIS
EVENING INTO EARLY TUESDAY MORNING.

OUTLOOK...
TUESDAY AND WEDNESDAY...GENERALLY VFR ON TUESDAY AS A STORM SYSTEM
ORGANIZES TO OUR SOUTHWEST. THE CLOUDS WILL INCREASE THOUGH, WITH
CEILINGS LOWERING SUB-VFR LATER TUESDAY NIGHT AND WEDNESDAY. PERIODS
OF RAIN WILL OCCUR ESPECIALLY WEDNESDAY AND SOME OF THIS COULD BE
LOCALLY HEAVY. DEPENDING ON THE EXACT TRACK OF THE SURFACE LOW,
ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND LOW-LEVEL WIND
SHEAR MAY OCCUR BEFORE THE LOW GETS TO OUR AREA. THE OVERALL
CONDITIONS ARE EXPECTED TO IMPROVE WEDNESDAY NIGHT AS A COLD FRONT
SHIFTS EAST, AND THE WESTERLY WINDS MAY START TO INCREASE.

THURSDAY...VFR WITH GUSTY WESTERLY WINDS.

FRIDAY...VFR WITH LESS WIND AS HIGH PRESSURE BEGINS TO BUILD INTO
THE AREA.

&&

.MARINE...
THE SMALL CRAFT ADVISORY FOR DELAWARE BAY HAS BEEN TAKEN DOWN.
WINDS HAVE INCREASED OVER THE WATERS...AS EXPECTED...BUT GUSTS ARE
REMAINING BELOW 20 KNOTS ON THE ELEVATED PLATFORMS. THE SCA FLAG
FOR THE OCEAN WILL CONTINUE SINCE SEAS ARE STILL MOSTLY ABOVE 5 FT
ATTM. I EXPECT THE SCA FLAG FOR THE OCEAN TO BE TAKEN DOWN EARLY
THIS AFTERNOON.

FOR TONIGHT...THE GRADIENT RELAXES AS A WEAK FRONT FRONT TRIES TO
SCOOT NORTH. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
LEVELS.

THE OVERALL MODEL CONSENSUS APPEARS TO BE TRACKING A DEEPENING
SURFACE LOW JUST INLAND ON WEDNESDAY. PRIOR TO THIS, A WARM FRONT
WILL BE GRADUALLY LIFTING NORTHWARD AS A TROUGH AMPLIFIES TO OUR
WEST. THIS WILL ALLOW AN ONSHORE FLOW TO BECOME ESTABLISHED AND
INCREASE. AS OFTEN THE CASE, THERE ARE SOME UNCERTAINTIES WITH THE
DETAILS. THE GRADIENT TIGHTENS AHEAD OF THE FEATURE, HOWEVER IT
APPEARS THIS WILL NOT BE STRONG ENOUGH FOR GALES LATE TUESDAY,
THEREFORE WILL JUST INDICATE ADVISORY LEVEL GUSTS STARTING TOWARD
DAYBREAK WEDNESDAY. THE EASTERLY FLOW WILL ALSO HELP TO BUILD THE
SEAS.

FOR WEDNESDAY AND THURSDAY, THE MAIN SURFACE LOW LIFTS ACROSS THE
AREA WITH POSSIBLY SOME TROPICAL ADDITION TO IT /SYSTEM CURRENTLY
NEAR THE NORTHWESTERN CARIBBEAN/. THE LOW-LEVEL WIND FIELD IS
FORECAST TO INCREASE QUITE A BIT WITHIN A STRONG WAA AND THETA-E
ADVECTION REGIME IN ADVANCE OF THE SURFACE LOW. THE PROBLEM IS WITH
MIXING WARMER AIR ALOFT OVER COOLER WATER IN THE SOUTHERLY FLOW. THE
FORECAST SOUNDINGS ARE NOT ALL THAT CONVINCING DUE TO ENOUGH OF A
STABLE LAYER IN THE LOWEST LAYERS OF THE PROFILE. HOWEVER, THERE IS
THE POTENTIAL FOR A PERIOD OF NEAR GALE FORCE GUSTS ALTHOUGH ATTM
THIS LOOKS MARGINAL. THE FLOW AHEAD OF THE SURFACE LOW WILL BUILD
THE SEAS AS WELL. AS THE STORM LIFTS TO OUR NORTH WEDNESDAY NIGHT
AND THURSDAY, CAA ALONG WITH A TIGHTENING PRESSURE GRADIENT WOULD
TEND TO ALLOW BETTER MIXING DOWN OF THE STRONG WIND FIELD FROM
ALOFT. THE FORECAST SOUNDINGS INDICATE STEEPENING LOW-LEVEL LAPSE
RATES WHICH WOULD IMPLY THE VERTICAL MIXING BECOMING MORE EFFICIENT.
WE WILL CONTINUE TO INDICATE LOW END GALE FORCE GUSTS THURSDAY. WE
HAVE HIGHER CONFIDENCE REGARDING THE WINDS THURSDAY COMPARED TO
WEDNESDAY.

FOR FRIDAY, HIGH PRESSURE EDGES INTO THE OHIO VALLEY WITH THE
PRESSURE GRADIENT SLOWLY RELAXING ACROSS OUR AREA. IT APPEARS WE
WILL STILL HAVE ADVISORY GUSTS AT LEAST IN THE MORNING BEFORE THE
WIND FIELD RELAXES SOME MORE.

&&

.FIRE WEATHER...
MARGINAL RED FLAG CONDITIONS WILL DEVELOP ACROSS THE AREA THIS
AFTERNOON. WE HAVE CONTACTED LOCAL FIRE AGENCIES WHO HAVE
INDICATED THAT FUEL MOISTURE WILL PROBABLY BE TOO HIGH TO WARRANT
A RED FLAG FOR TODAY.

&&

.TIDES/COASTAL FLOODING...
WHILE WE ARE BETWEEN SPRING TIDE CYCLES, THERE IS THE POTENTIAL FOR
TIDAL FLOODING WITH THE HIGH TIDE CYCLES WEDNESDAY, ALONG THE OCEAN
/IF THERE IS MORE OF AN EASTERLY COMPONENT/ AND UP THE BAYS AND
DELAWARE RIVER /IF THE WINDS PERSIST LONGER FROM A SOUTHERLY
DIRECTION/, PLUS ANY FRESHWATER RUNOFF CONTRIBUTIONS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR
     ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ450-
     451.

&&

SYNOPSIS...GORSE
NEAR TERM...GAINES/PO
SHORT TERM...HAYES
LONG TERM...GORSE
AVIATION...GORSE/HAYES
MARINE...GORSE/HAYES/O'HARA
FIRE WEATHER...PO
TIDES/COASTAL FLOODING...GORSE
Hazardous weather outlook, Oct 17, 3:33 AM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EDT MON OCT 17 2011

NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-180745-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
333 AM EDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FOR LATE TUESDAY NIGHT THROUGH ABOUT MIDDAY WEDNESDAY, THERE IS
THE POTENTIAL FOR HEAVY RAIN AS A STRENGTHENING AREA OF LOW
PRESSURE AND A COLD FRONT MOVE THROUGH THE REGION. SOME
THUNDERSTORMS ARE POSSIBLE AS WELL AND WOULD ENHANCE THE CHANCES
FOR LOCALLY STRONG WINDS.

FOR THURSDAY, WESTERLY WINDS COULD GUST TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-
180745-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
333 AM EDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FOR LATE TUESDAY NIGHT THROUGH ABOUT MIDDAY WEDNESDAY, THERE IS
THE POTENTIAL FOR HEAVY RAIN AS A STRENGTHENING AREA OF LOW
PRESSURE AND A COLD FRONT MOVE THROUGH THE REGION. SOME
THUNDERSTORMS ARE POSSIBLE AS WELL AND WOULD ENHANCE THE CHANCES
FOR LOCALLY STRONG WINDS. ALSO, THERE IS A CHANCE FOR TIDAL
FLOODING AROUND THE HIGH TIDE CYCLES ON WEDNESDAY.

FOR THURSDAY, WESTERLY WINDS COULD GUST TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-180745-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
333 AM EDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALE FORCE WESTERLY WINDS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-180745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
333 AM EDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALE FORCE WESTERLY WINDS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.